Format

Send to

Choose Destination
BMJ Case Rep. 2012 Aug 14;2012. pii: bcr1220115418. doi: 10.1136/bcr.12.2011.5418.

Follow-up of erlotinib related uveitis.

Author information

1
Department of Ophthalmology, Countess of Chester, Chester, UK.

Abstract

The authors report the follow-up of a 68-year-old lady with bilateral anterior uveitis secondary to erlotinib. Erlotinib was started and stopped after symptoms and signs suggestive of severe bilateral anterior uveitis were noted. The patient developed signs of a non-ST elevation myocardial infarction, 12 days after stopping the erlotinib, and recovered without major problems. The patient also reported intermittent low-grade fever since starting erlotinib which resolved after stopping this drug. No further symptoms of uveitis were noted up to 6 month follow-up. The patient reported improved well being, resolution of ocular symptoms and intermittent low-grade fever at last follow-up (6 months after stopping erlotinib).

PMID:
22892235
PMCID:
PMC3433510
DOI:
10.1136/bcr.12.2011.5418
[Indexed for MEDLINE]
Free PMC Article

Supplemental Content

Full text links

Icon for HighWire Icon for PubMed Central
Loading ...
Support Center